# SDR USAA2009042090932

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 28,850 hours, 10,442 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 910 - CLT-ORD - EMERGENCY LIGHTS - EMERGENCY LIGHT LENS ROW 9 RIGHT SIDE MISSING.  INSTALLED NEW LENS ON ROW 9 RIGHT SIDE.
